Thanks for asking! I have not posted because I have been so stressed and sick.
After losing some of my hair on Albenza, I went to see an infectious disease doctor. He sais the dose I was taking was way TOO much and my hair should NOT of fallen out so quickly. He thinks there are other issues that we don't know about. As for him treating the parasites. He is havingme do 4 stool samples 3 days apart but he already said the testing would most likely come out negative. He admitted using the regular lab for parasite stool testing is pretty much garbage. I am going to do it anyway.
He said the best lab he can offer does not take insurance and is $600 per stool sample and sometimes it can take up to 80 stool samples to detect a parasite problem.
I can't afford that so I am screwed.
I am also seing a Neurologist on Monday to make sure the jumping sensations from head to toe may be a result of something else. I think it's parasites but I am not a doctor so for my family, and myself, I am giving that a try.
The IE MD said if I really had worms, that I would pass them all the time in my stool, not once in a while. I dont think I agree with that. Also, I told him I passed Tapeworm segments on 2 occasions and he said if I really had a tapeworm, I would pass them also on a regular basis.
My Rhuematoid Arthritis is SO bad but my RA MD does not want to put me back on the immuno-suppressive drugs until we figure out what is going on.
My bloods came back, my gluclose was high so now he is sending me for testing. Also, my bloods indicated very high level of inflamation in my body.
I am also getting a Gluclose Tolerance Test in 2 days cuz I get tingling in my hands and feet whenever I try to eat carbs and sugars.
After all this, I will be seeking out another doctor that is both an MD and ND and has different ways of testing for parasites. I may have to travel out of state for that.
I will see what happens by next week.
After giving myself all these drugs, I was falling apartand playing with fire. For my own peace of mind, I HAVE to be treated by a MD if I take drugs.
I have SO many other health problems aside from the parsites, I feel like I am playing with fire doing this alone.
I will also NOT be taking any herbs or tinctures after the near suicidal experience I had with them.
I don't know what's going to happen, but I will find help, somehow.